Simgesic MR

Joint pain relief after fever

Composition:

Each SIMGESIC MR tablet contains paracetamol 325mg, diclofenac potassium 50mg and chlorzoxazone 250mg.

Description:

SIMGESIC MR is an antipyretic, anti-inflammatory and analgesic combination of diclofenac, paracetamol and chlorzoxazone. This combination is a potent spasm reliever and it soothes the symptoms associated with inflammation effectively. Diclofenac potassium is a potent NSAID with excellent analgesic properties. Diclofenac prevents the leukocyte migration during the inflammation and it also blocks the cyclooxygenase pathway. The enzyme cyclooxygenase is associated with the conversion of arachidonic acid to prostaglandin and other powerful inflammatory mediators. Suppressing the levels of prostaglandins is helpful in addressing the pain and swelling that are associated with the inflammation.

Paracetamol exhibits analgesia by increasing the pain threshold. This drug is also observed to interfere with the prostaglandin synthesis in the brain in order to soothe the pain. Its antipyretic activity involves regulation of hypothalamic heat-regulating center in the brain, which leads to increased blood flow, sweating and heat loss.

Chlorzoxazone is a centrally-acting spasm-reliever of synthetic origin. Chlorzoxazone’s mechanism of action involves inhibition of degranulation of mast cells and histamine release. It also inhibits the calcium and potassium influx, which leads to neuronal inhibition and muscle relaxation. Chlorzoxazone acts on the spinal cord and subcortical areas of the brain and it blocks the reflexes involved in the spasm production.

Indications:

  • Joint pain
  • Lower back pain
  • Bone fractures
  • Joint inflammation
  • Pain and swelling associated with the surgeries
  • Migraine
  • Ear-Nose-Throat infection (ENT infection)
  • Dysmenorrhea
  • Common cold and flu
  • Toothache
  • Acute musculoskeletal injury
  • Muscular sprains and spasms
  • Muscle stiffness

Dosage and Administration:

As directed by the physician

Contraindication:

SIMGESIC MR tablets are contraindicated in patients with hypersensitivity towards diclofenac potassium, chlorzoxazone and paracetamol. It is also contraindicated in patients with hepatic impairment, renal impairment, asthma and urticaria.

Adverse effects:

Adverse effects of this medicine include upset stomach, epigastric pain, diarrhea, constipation, nausea, heartburn, headache, drowsiness, abnormal blood cell counts, running nose, liver damage, nervousness, lightheadedness, body ache and dizziness.

Precaution:

There are no sufficient and well-controlled studies when it comes to diclofenac, chlorzoxazone and paracetamol administration in pregnant women and nursing mothers. Therefore, if you are pregnant or nursing, discuss with your doctor about your condition before taking this medicine.

Presentation:

SIMGESIC MR tablets are available in 5X2X10’s blister packing.

Disclaimer:

The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctor’s prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Keep the medicines out of the children’s reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.

Top